Hi have been on micrognon for 15 years with no problems but the last few months I am getting repeated spotting throughout the packs- this seems to happen regardless of if I have a pill free break or if I run packets back to back. I am now 48 years old and confused as to what is happening- any suggestions? I am not sexually active at present so do not believe it is an STI
I have been under a great deal of stress- could this be affecting the hormone balance created by the pill or could it be my age and the beginning of perimenopausal stage?
Can you still experience perimenopausal symptoms even if you are on the pill?
so does that mean I am still producing some of my own hormones as well then?
no I mean on the pill?
but I thought the pill was controlling my ormone levels?
so could stress affect your hormone levels?
ok that's helpful- is there anything I can do naturally to increase hormone levels...someone suggested vitamin c
I understand what you're saying and I have an appointment booked with my doctor but am just trying to get an idea of what might be happening-
as I am spotting anyway will it be ok to take my packets of pills back to back without a break?
someone has told me on this site before that it is because of years of being on the pill the lining is very thin and fragile and easily shedded.
can you answer my last 2 questions please - see above
if I do take packets back to back will tht not just mess things up more?
but won't taking 2 packets without a break mess the hormone balance even more?
don't understmd what you mean stop them?
but isn't that the same a my pill free week? it a 21 day pill I'm on- I don't really want to have a period on stop of all of this spotting
Are you here?
I am still here for you
Please tell me what questions you have?
IF no more questions, please click on EXCELLENT for helping you
I see you are not going to give me a positive rating
have a good day